Integrability of Kersten-Krasil'shchik coupled KdV-mKdV equations: singularity analysis and Lax pair


Kalkanli A., Sakovich S., Yurdusen İ.

JOURNAL OF MATHEMATICAL PHYSICS, vol.44, no.4, pp.1703-1708, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 4
  • Publication Date: 2003
  • Doi Number: 10.1063/1.1558903
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS
  • Page Numbers: pp.1703-1708

Abstract

The integrability of a coupled KdV-mKdV system is tested by means of singularity analysis. The true Lax pair associated with this system is obtained by the use of prolongation technique. (C) 2003 American Institute of Physics.